# SDR IPXA2024010301671

- Difficulty date: December 29, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,067 hours, 24,079 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - CRACK - ANGLE, NO. 1 ENG L/H AFT FAIRING DOOR HINGE BEAM ANGLE AT #4(REPLACE) I.A.W. AMM 54-53-02-004-002, REV.140, REMOVED NO.4 L/H HINGE BOLT OF NO.1 L/H FAIRING DOOR.
